# SDR DXTA2009090803777

- Difficulty date: September 6, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 1,558 hours, 1,193 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: K5246
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT ON TAKEOFF (REMAINED 3 DOWN AND LOCKED INDICATION).  R & R CONTROL HANDLE IAW MM 32-30-01. OPS, GEAR SWING CHECK GOOD.
